RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2015, Volume 17, Number 1, Pages 37–47 (Mi svmo517)  

On topological classification of gradient-like systems on surfaces, that are locally direct product

E. Ya. Gurevicha, S. Kh. Zininab

a State University – Higher School of Economics in Nizhnii Novgorod
b Ogarev Mordovia State University

Abstract: We introduce a class of gradient-like dynamical systems for which the problem of topological classification is reduced to topological classification of structurally stable systems on the circle obtained by A. Mayer.

Keywords: Morse-Smale gradient-like diffeomorphism topological conjugacy, mapping torus, locally direct product

References: PDF file   HTML file
UDC: 517.938.5
Received: 17.07.2015

Linking options:
  • http://mi.mathnet.ru/eng/svmo517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:18
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020